MAUDE Adverse Event Report: TORNIER INC TORNIER PERFORM REVERSED PRESS FIT LONG POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION

TORNIER INC TORNIER PERFORM REVERSED PRESS FIT LONG POST; SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Catalog Number DWJ002
Medical Device Problem Codes Osseointegration Problem (3003); Migration (4003)
Health Effect - Clinical Codes Inadequate Osseointegration (2646); Implant Pain (4561)
Date of Event 09/11/2023
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The reported event was not confirmed, since the device was not returned for evaluation and no other evidences were provided.The device inspection was not possible as the product was not returned for investigation.The device history record could not be reviewed because the affected device was not returned, and the lot number was not communicated.A review of the labeling did not indicate any abnormalities.More detailed information about the complaint event as well as the affected device must be available in order to determine the root cause of the complaint event.If device is returned or any further information is provided, the investigation report will be reassessed.H3 other text : device disposition unknown.
 
Event or Problem Description
Component loosening occurred, with the subject reporting pain and contacting the surgeon's office.Radiographs revealed a broken inferior screw in the baseplate and shifting of the baseplate, which was confirmed by a ct scan.The subject underwent a revision procedure, and the outcome was resolved without any sequelae.Previous adverse events for this patient were recorded as anterior subluxation of the right shoulder with failure of the subscapularis repair and minimally displaced posterior inferior glenoid fracture.

Brand Name
TORNIER PERFORM REVERSED PRESS FIT LONG POST
Common Device Name
SHOULDER PROSTHESIS, REVERSE CONFIGURATION
Manufacturer (Section D)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer (Section G)
TORNIER INC
10801 nesbitt avenue s
bloomington MN 55437
Manufacturer Contact
anna jusinski
325 corporate drive
mahwah, NJ 07430
2018315000
MDR Report Key18740864
Report Number0001649390-2024-00057
Device Sequence Number6509966
Product Code PHX
UDI-Device Identifier00846832091317
UDI-Public00846832091317
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
K161742
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Device Explanted Year2023
Reporter Type Manufacturer
Report Source Other,Study
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/20/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Catalogue NumberDWJ002
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/25/2024
Initial Report FDA Received Date02/20/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age58 YR
Patient SexUnknown
Patient Weight86 KG